# SDR AWXA200600418

- Difficulty date: February 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D2547040121600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED THE AFT RT FLOOR PANEL DELAMINATED FROM FR 64 TO FR 66 AT WL Z-240 AND FROM BL Y-765 TO BL Y-1292.  MAINTENANCE REMOVED DAMAGED AREA AND BONDED REPAIR PATCH W/FILLER TO THE AFT RT FLOOR PANEL FROM FR 64 TO FR 66 AT WL Z-240 AND FROM BL Y-765 TO BL Y-1292 IAW AIRBUS 320 SRM 53-02-00 FROM PAGE 203 TO PAGE 206.
